MAUDE Adverse Event Report: ABBOTT VASCULAR XIENCE SIERRA; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR XIENCE SIERRA; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Model Number 1550225-12
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Angina (1710); Dyspnea (1816)
Date of Event 01/30/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation as the stent remains in the patient.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported patient effect of angina is listed in the xience sierra everolimus eluting coronary stent systems instructions for use as a known patient effect of coronary stenting procedures.A conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.There is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
Patient id: (b)(6).It was reported that on (b)(6) 2020 the 2.25x12 mm xience sierra stent was implanted in the right posterior descending coronary artery.On (b)(6) 2020 the patient had throat tightness, left arm pain, dyspnea, and occasional chest pressure.The symptoms worsened, thus the patient went to the emergency room.The patient was admitted to the hospital on (b)(6) 2020.An echocardiogram was the only diagnostic performed and there were no changes on the (b)(6) 2020 echocardiogram compared to the (b)(6) 2020 echocardiogram.The condition resolved and the patient was discharged on (b)(6) 2020.No additional information was provided.

Brand Name
XIENCE SIERRA
Common Device Name
DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key9884363
Report Number2024168-2020-02956
Device Sequence Number16831795
Product Code NIQ
UDI-Device Identifier08717648227004
UDI-Public08717648227004
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/10/2020
Device Model Number1550225-12
Device Catalogue Number1550225-12
Device Lot Number9100341
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/06/2020
Initial Report FDA Received Date03/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age83 YR
Patient Weight91